MathSciNet Relay Station
MathSciNet bibliographic data
MR2846362 47B65 (28A78)
Nussbaum, Roger D.; Priyadarshi, Amit; Verduyn Lunel, Sjoerd Positive operators and Hausdorff dimension of invariant sets. Trans. Amer. Math. Soc. 364 (2012), no. 2, 1029–1066.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement